Alert archive / North Dakota / Wind Chill Warnings in 2019

Wind Chill Warning 3, NWS Bismarck, ND

February 14, 201919 counties in North Dakota

NWS Bismarck, ND issued this wind chill warning at Feb 14, 2019, 2:56 PM MST for 19 counties in North Dakota. It took effect at Feb 14, 2019, 8:38 PM MST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 14, 2019, 2:56 PM MST (21:56 UTC)
In effect from
Feb 14, 2019, 8:38 PM MST
Expired
Feb 15, 2019, 11:00 AM MST
In force
14 hr
Issued by
NWS Bismarck, ND

Counties Billings County, ND, Bottineau County, ND, Burke County, ND, Divide County, ND, Dunn County, ND, Foster County, ND, Golden Valley County, ND, McHenry County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stark County, ND, Wells County, ND, Williams County, ND

The radar

The Minot AFB radar (KMBX), 85 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2019-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2019-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -102 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
804 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
-102 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

365 
WWUS43 KBIS 142156
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
356 PM CST Thu Feb 14 2019

NDZ001>004-009>012-150600-
/O.NEW.KBIS.WC.W.0003.190215T0700Z-190215T1800Z/
/O.EXT.KBIS.WC.Y.0015.000000T0000Z-190215T0700Z/
Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, 
Williston, New Town, Stanley, Parshall, Minot, Velva, Towner, 
and Drake
356 PM CST Thu Feb 14 2019

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 1 AM CST FRIDAY...
...WIND CHILL WARNING IN EFFECT FROM 1 AM TO NOON CST FRIDAY...

* WHAT...Dangerously cold wind chills expected. Wind chills as low
  as 45 below zero expected.

* WHERE...Portions of north central and northwest North Dakota.

* WHEN...For the Wind Chill Warning, from 1 AM to noon CST Friday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken. 

&&

$$

NDZ005-013-017>023-025-031>037-040>048-050-051-150600-
/O.CON.KBIS.WC.Y.0015.000000T0000Z-190215T1800Z/
Rolette-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
Including the cities of Rolla, Dunseith, Rolette, Shell Valley, 
St. John, Rugby, Watford City, Killdeer, Halliday, Beulah, Hazen,
Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, 
Mcclusky, Goodrich, Harvey, Fessenden, Carrington, Beach, Medora,
Dickinson, Mandan, Bismarck, Steele, Tappen, Jamestown, Marmarth,
Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger,
Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, 
Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, 
and Ellendale
356 PM CST Thu Feb 14 2019 /256 PM MST Thu Feb 14 2019/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ FRIDAY...

* WHAT...Very cold wind chills ongoing. Wind chills as low as 40 
  below zero ongoing.

* WHERE...Portions of western and central North Dakota.

* WHEN...Until noon CST /11 AM MST/ Friday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

EDWARDS/HAMILTON
4 follow-up statements
065 
WWUS43 KBIS 150338
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
938 PM CST Thu Feb 14 2019

NDZ001>004-009>012-151145-
/O.CAN.KBIS.WC.Y.0015.000000T0000Z-190215T0700Z/
/O.EXT.KBIS.WC.W.0003.190215T0338Z-190215T1800Z/
Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, 
Williston, New Town, Stanley, Parshall, Minot, Velva, Towner, 
and Drake
938 PM CST Thu Feb 14 2019

...WIND CHILL WARNING NOW IN EFFECT UNTIL NOON CST FRIDAY...
...WIND CHILL ADVISORY IS CANCELLED...

* WHAT...Dangerously cold wind chills expected. Wind chills as 
  low as 45 below zero expected.

* WHERE...Portions of north central and northwest North Dakota.

* WHEN...Until noon CST Friday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken. 

&&

$$

NDZ005-013-017>023-025-031>033-151145-
/O.UPG.KBIS.WC.Y.0015.000000T0000Z-190215T1800Z/
/O.EXB.KBIS.WC.W.0003.190215T0338Z-190215T1800Z/
Rolette-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-
Including the cities of Rolla, Dunseith, Rolette, Shell Valley, 
St. John, Rugby, Watford City, Killdeer, Halliday, Beulah, Hazen,
Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, 
Mcclusky, Goodrich, Harvey, Fessenden, Carrington, Beach, Medora,
and Dickinson
938 PM CST Thu Feb 14 2019 /838 PM MST Thu Feb 14 2019/

...WIND CHILL WARNING IN EFFECT UNTIL NOON CST /11 AM MST/
FRIDAY...

* WHAT...Dangerously cold wind chills ongoing. Wind chills as 
  low as 50 below zero ongoing.

* WHERE...Portions of north central, northwest, south central, 
  southeast and southwest North Dakota.

* WHEN...Until noon CST /11 AM MST/ Friday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken. 

&&

$$

NDZ034>037-040>048-050-051-151145-
/O.CON.KBIS.WC.Y.0015.000000T0000Z-190215T1800Z/
Morton-Burleigh-Kidder-Stutsman-Slope-Hettinger-Grant-Bowman-
Adams-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey-
Including the cities of Mandan, Bismarck, Steele, Tappen, 
Jamestown, Marmarth, Mott, New England, Elgin, Carson, 
New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, 
Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, 
Wishek, Ashley, Oakes, and Ellendale
938 PM CST Thu Feb 14 2019 /838 PM MST Thu Feb 14 2019/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ FRIDAY...

* WHAT...Very cold wind chills ongoing. Wind chills as low as 40 
  below zero ongoing.

* WHERE...Portions of western and central North Dakota.

* WHEN...Until noon CST /11 AM MST/ Friday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$

waa
173 
WWUS43 KBIS 150924
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
324 AM CST Fri Feb 15 2019

NDZ001>005-009>013-017>023-025-031>033-151800-
/O.CON.KBIS.WC.W.0003.000000T0000Z-190215T1800Z/
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, Rolla, 
Dunseith, Rolette, Shell Valley, St. John, Williston, New Town, 
Stanley, Parshall, Minot, Velva, Towner, Drake, Rugby, 
Watford City, Killdeer, Halliday, Beulah, Hazen, Center, 
Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, 
Goodrich, Harvey, Fessenden, Carrington, Beach, Medora, 
and Dickinson
324 AM CST Fri Feb 15 2019 /224 AM MST Fri Feb 15 2019/

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

* WHAT...Dangerously cold wind chills ongoing. Wind chills as low
  as 50 below zero.

* WHERE...North central and much of western North Dakota.

* WHEN...Until noon CST /11 AM MST/ Friday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken.

&&

$$

NDZ034>037-040>048-050-051-151800-
/O.CON.KBIS.WC.Y.0015.000000T0000Z-190215T1800Z/
Morton-Burleigh-Kidder-Stutsman-Slope-Hettinger-Grant-Bowman-
Adams-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey-
Including the cities of Mandan, Bismarck, Steele, Tappen, 
Jamestown, Marmarth, Mott, New England, Elgin, Carson, 
New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, 
Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, 
Wishek, Ashley, Oakes, and Ellendale
324 AM CST Fri Feb 15 2019 /224 AM MST Fri Feb 15 2019/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

* WHAT...Very cold wind chills ongoing. Wind chills as low as 40
  below zero.

* WHERE...South central North Dakota including the lower James 
  River Valley along with far southwest North Dakota.

* WHEN...Until noon CST /11 AM MST/ Friday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear proper
winter clothing.

&&

$$
756 
WWUS43 KBIS 151448
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
848 AM CST Fri Feb 15 2019

NDZ001>005-009>013-017>023-025-031>033-151800-
/O.CON.KBIS.WC.W.0003.000000T0000Z-190215T1800Z/
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, Rolla, 
Dunseith, Rolette, Shell Valley, St. John, Williston, New Town, 
Stanley, Parshall, Minot, Velva, Towner, Drake, Rugby, 
Watford City, Killdeer, Halliday, Beulah, Hazen, Center, 
Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, 
Goodrich, Harvey, Fessenden, Carrington, Beach, Medora, 
and Dickinson
848 AM CST Fri Feb 15 2019 /748 AM MST Fri Feb 15 2019/

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

* WHAT...Dangerously cold wind chills ongoing. Wind chills as 
  low as 50 below zero.

* WHERE...North central and much of western North Dakota.

* WHEN...Until noon CST /11 AM MST/ today.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken.

&&

$$

NDZ034>037-040>048-050-051-151800-
/O.CON.KBIS.WC.Y.0015.000000T0000Z-190215T1800Z/
Morton-Burleigh-Kidder-Stutsman-Slope-Hettinger-Grant-Bowman-
Adams-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey-
Including the cities of Mandan, Bismarck, Steele, Tappen, 
Jamestown, Marmarth, Mott, New England, Elgin, Carson, 
New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, 
Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, 
Wishek, Ashley, Oakes, and Ellendale
848 AM CST Fri Feb 15 2019 /748 AM MST Fri Feb 15 2019/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

* WHAT...Very cold wind chills ongoing. Wind chills as low as 40 
  below zero.

* WHERE...South central North Dakota including the lower James 
  River Valley along with far southwest North Dakota.

* WHEN...Until noon CST /11 AM MST/ today.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear proper
winter clothing.

&&

$$

EDWARDS
250 
WWUS43 KBIS 151750
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
1150 AM CST Fri Feb 15 2019

NDZ001>005-009>013-017>023-025-031>033-151900-
/O.EXP.KBIS.WC.W.0003.000000T0000Z-190215T1800Z/
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, Rolla, 
Dunseith, Rolette, Shell Valley, St. John, Williston, New Town, 
Stanley, Parshall, Minot, Velva, Towner, Drake, Rugby, 
Watford City, Killdeer, Halliday, Beulah, Hazen, Center, 
Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, 
Goodrich, Harvey, Fessenden, Carrington, Beach, Medora, 
and Dickinson
1150 AM CST Fri Feb 15 2019 /1050 AM MST Fri Feb 15 2019/

...WIND CHILL WARNING WILL EXPIRE AT NOON CST /11 AM MST/ TODAY...

Temperatures and wind chills continue to rise through the day. 
Therefore the Wind Chill Warning has been allowed to expire.

$$

NDZ034>037-040>048-050-051-151900-
/O.EXP.KBIS.WC.Y.0015.000000T0000Z-190215T1800Z/
Morton-Burleigh-Kidder-Stutsman-Slope-Hettinger-Grant-Bowman-
Adams-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey-
Including the cities of Mandan, Bismarck, Steele, Tappen, 
Jamestown, Marmarth, Mott, New England, Elgin, Carson, 
New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, 
Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, 
Wishek, Ashley, Oakes, and Ellendale
1150 AM CST Fri Feb 15 2019 /1050 AM MST Fri Feb 15 2019/

...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST /11 AM MST/
TODAY...

Temperatures and wind chills continue to rise through the day. 
Therefore the Wind Chill Advisory has been allowed to expire.

$$

EDWARDS

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind chill warning went out at Feb 14, 12:16 PM MST, 2 hours 40 minutes earlier.

Area forecast discussion, Feb 14, 12:16 PM MST, 2 hours 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Bismarck ND
Issued by National Weather Service Grand Forks ND
116 PM CST Thu Feb 14 2019

.UPDATE...
Issued at 114 PM CST Thu Feb 14 2019

Widespread wind chills in the 20s and 30s below will persist
through the afternoon, before temperatures drop and even colder
wind chills develop tonight.

UPDATE Issued at 1035 AM CST Thu Feb 14 2019

Wind chills in the 30s below have developed this morning with
northwest winds in the teens and temperatures in the teens below.
The coldest readings have been near 40 below in north central and
northwest ND, generally near and northwest of Minot. WDecreased
forecast for wind speeds a bit this afternoon as sfc high pressure
builds into the region from Saskatchewan. Despite decreasing wind
speeds, wind chills are still on track to remain in the 20s to
30s below this afternoon.

&&

.SHORT TERM...(Today and tonight)
Issued at 336 AM CST Thu Feb 14 2019

Wind chill advisory that is now in effect for all of western and
central North Dakota has been extended in time, now in effect until
noon CST on Friday.

Currently...arctic high pressure center was over southern
Saskatchewan, and the arctic cold front that moved through North
Dakota on Wednesday extended from north central Minnesota south into
southern Minnesota to near Sioux Falls, SD. Upper level shortwave
was over northern MT/ND and moving southeast. An area of light snow
associated with the upper shortwave extended across most of
northern, central, and western ND...into southern MT and western SD.

Expect light snow to end from west to east this morning as the upper
level shortwave moves southeastward into South Dakota and Minnesota.
Expect brisk northwesterly winds today as arctic air continues to
push into the state. The arctic high center is forecast to be over
southeastern Saskatchewan/western North Dakota by this evening, and
over Saskatchewan/Manitoba border and central/eastern ND by daybreak
Friday. Look for decreasing clouds today, with high temperatures
this afternoon ranging from around 5 below in the northwest and
north central to around 5 above in the southwest. A very cold night
tonight with expected lows mainly in the teens and 20s below zero.
Some locales in northwestern and central ND could see 30 below.

Dangerous wind chills below -25F this morning should continue to
spread south and east across our area. Decided to extend the wind
chill advisory through noon on Friday. There may be a brief lull
this afternoon when wind chills may rise above the -25F criteria,
but they should plunge back down into within criteria by late
afternoon or early evening...and remain there until late Friday
morning.

.LONG TERM...(Friday through Wednesday)
Issued at 336 AM CST Thu Feb 14 2019

Friday and Friday night:

A large low pressure system will be established off the coast of
WA/OR, with an upper level shortwave that ejected out of the base of
the low is forecast to extend from Montana to Colorado at daybreak
Friday. This open shortwave is progged to move east/northeast across
the northern and central plains Friday-Friday night, weakening with
time. Far southwestern counties can expect 1 to 2 inches of snow.

Saturday and Saturday night:

The west coast upper low expands and moves into the Rockies Friday
and Friday night, and by daybreak Saturday the low center is over
southern Alberta with a trough extending south to the 4-corners.
Another round of shortwaves from this system moves into the Dakotas
and Nebraska, with the stronger impulse moving across SD/NE. This
will favor southwest and south central North Dakota for 1 to 3
inches of snow during this time period.

Sunday:

The expansive upper level low encompasses most of the CONUS, and
chances of light snow continue over North Dakota, with some light
accumulations possible mainly south of I-94 in southwestern and
south central ND.

Another surge of arctic air Monday, with a modest warm-up for
Tuesday and Wednesday. Consensus of models results in no precip
chances for these three days.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 114 PM CST Thu Feb 14 2019

Expect VFR conditions to prevail through tonight as surface high
pressure builds into the region. Gusty northwest winds sustained at
10 to 20 kts will decrease through the afternoon. Due to stronger
winds early this afternoon, there may be lingering patchy blowing
snow especially near JMS. Model soundings are indicating potential
for fog through Friday morning at several TAF sites so mentioned
that as well.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Wind Chill Advisory until noon CST /11 AM MST/ Friday for
NDZ001>005-009>013-017>023-025-031>037-040>048-050-051.

&&

UPDATE...BP
SHORT TERM...JV
LONG TERM...JV
AVIATION...BP
Hazardous weather outlook, Feb 14, 2:59 AM MST, 11 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
359 AM CST Thu Feb 14 2019

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-151000-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
359 AM CST Thu Feb 14 2019 /259 AM MST Thu Feb 14 2019/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...Today and Tonight

A Wind Chill Advisory is in effect today through tonight and
Friday morning for wind chills of 25 to 40 below zero. See
weather.gov/bis for more details.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Dangerous wind chills are possible Friday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

JV

Nearby

Wind Chill Warnings in North Dakota, 2019Every wind chill warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.